LUPUS UK
20,837 members16,542 posts

My period disturbed

Hi every one.I had normal period in all my life (I'm 30 ).But this mouth I didn't period, today it's 49 days of last my period... I'm nervous becous of that. I took prednisone 5mm, and hydroxichlorochin 200 mm for 13years but I didn't have problems.but I started sellcep from 3 month age. I don't know if this symptom becous of medication?

On the other hand last month I tooke Metronidazole 250 for my vaginitis problem. I confused! Can every one help me?!

2 Replies
oldestnewest

Is there any chance you may be pregnant? If so then the best and quickest way to confirm is to buy a testing kit.

If not, perhaps wait until your next period is due and if nothing happens see your doctor. If you don't want to wait then ring your GP surgery for an appointment.

I am sorry that I can't help you with medical things as I am not a trained practitioner, but the suggestions given are what I would do in your position.

1 like
Reply

The Cellsept you are taking may well be the problem. It can interact with many other meds including the contraceptive pill. Needs checking out with your physician!

Reply

You may also like...